# SDR MASA200600835

- Difficulty date: March 18, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,552 hours, 13,428 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6168 PHX - YAW DAMP 2 FAIL.  MAINTENANCE RESET.  OPS CHECK GOOD.
